Dermal filler complications under eyes

Author: Dr Naomi / 15 Jun 2012
Rate this article:
4.2

In the last few weeks, 3 patients have presented to me who have had complications from dermal fillers under the eyes after treatment at different clinics.

Tear troughs can be difficult, but when the results are great, we can see why it is such a popular treatment.

Case 1:

This patient had some dermal filler injected over a year ago to treat her tear troughs, causing lumpiness and the tindall effect (the product appearing blue through the skin). The nurse at the clinic where she was treated used hyalase/hyaluronidase to dissolve it on the right, but the patient didn’t notice much improvement. I treated her with hyaluronidase today. We may have to do several sessions of hyaluronidase to get perfect results in this case.

Case 2:

This patient had her tear troughs filled 2  years ago at another clinic, and has had a lump under her right eye ever since. We didn’t hyalase today, because the patient was here for a volumising treatment. I really want to treat this lump to improve symmetry in the area

see below: lump of dermal filler under right eye, looks like a bag under eye, making eye appear older

Asymmetry quite obvious under eyes due to lump of dermal filler on right

Case 3

A young girl emailed me with photos of her eyes, because she was upset about how they had changed. She had dermal fillers injected at another clinic 3 months ago. The results at the time were good, but she felt that in the last few weeks, the results were looking strange, like the product had moved. On examination there did appear to be a lump at the border of the tear trough, on the nose side, and on the outer side of the tear trough. I hyalased the area and results of this were perfect!

The interesting thing about this case was that I asked the patient why she had wanted her tear troughs filled. She said that the tear troughs weren’t what she presented to the doctor with at all. She was concerned about the dynamic lines under the outside of her eyes. I asked if the doctor had suggested muscle relaxant injections, but she said that they didn’t offer that to her. I did some muscle relaxant injections on her low crows feet/cheeks, and she was delighted with the results. We treated the lines she was originally trying to get rid of!!!

MORE PHOTOS TO COME  AFTER TREATMENT OF THESE DERMAL FILLER COMPLICATIONS

You make like the following posts about injection of dermal fillers in tear troughs

A post re problems with dermal filler under eyes

Also my post about Why my own tear troughs aren’t filled

Previous Lip Proportion with Dermal Filler: Pornstar or Phi?
Next Article Laser complications: White spots / hypopigmentation after laser and IPL
Print

Number of views (6943)      Comments (1)

1 comments on article "Dermal filler complications under eyes"

0
0

JerseyLashes

16/01/2017 4:25 AM

Dermal filler complications

The first problem was identifying what my condition was and what had caused it. The first symptoms started in August 2016 with dreadful green lumps around the right side of my lips which looked like green abscesses.

So you can imagine I was in hiding for a couple of months because it was not a nice look. I was prescribed Acyclovir tablets and Acyclovir cream and Doxycycline Antibiotic tablets. I thought that was the end of it, when they stopped erupting at the end of October 2016.

BUT, it wasn’t!

My nightmare continued at the beginning of November 2016, under my left eye started to swell up and a lump appeared at the side of my cheekbone which grew bigger and was very tender. Also a lump at the left side by my lips.

This has been ongoing since August 2016 I have been on Prednisolone Steroids, Doxycycline Antibiotics and Cetirizine Antihistamines. Every time I finish the course of medication my face swells up all over again (although the painful lump never seems to go down).

I have had 2 lots of Hyaluronidaise dissolving solution injected, but so far to no avail!

I was referred to see a Dermatologist in November 2016 who said that he couldn’t help me so he referred me to a Specialist, who I seen earlier this month. But unfortunately, he has also referred me once again to another Specialist who cannot see me until the end of March.

In the meantime I look like Quasimodo again, but I am reluctant to keep taking all the medication because of the possible long term side effects. It’s a living nightmare!

Any advice/response from you would be greatly appreciated

Thanks a lot

Kind Regards

Jersey Lashes

Please login or register to post comments.

Name:
Email:
Subject:
Message:
x
Copyright© Dr.Naomi Site by TimStyle
Back to Top